# SDR CALA2023070302139

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 103,959 hours, 24,691 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 149N7314116
- Condition: Missing
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDA 1, RIGHT GROUND PNEUMATIC ACCESS DOOR DEPARTED IN FLIGHT ITEM PLACED ON CDL 52D. FILED ESFR AND NOTIFIED ESC.
